Journal of Engineering and Applied Sciences

Year: 2016
Volume: 11
Issue: 10
Page No. 2294 - 2297

Solutions for the Perturbed Sine-Gordon Equation

Authors : Jhan-Luis Alvis-Zuniga, Ana-Magnolia Marin-Ramirez and Ruben-Dario Ortiz-Ortiz

Abstract: This document is based on the search of solutions for the perturbed Sine-Gordon equation using Hamiltonian systems and Fourier transform. Also, with inverse integrant factor we guarantee the non existence of periodic orbits in some regions of the plane for the dynamical system and we generalize such system.

How to cite this article:

Jhan-Luis Alvis-Zuniga, Ana-Magnolia Marin-Ramirez and Ruben-Dario Ortiz-Ortiz, 2016. Solutions for the Perturbed Sine-Gordon Equation. Journal of Engineering and Applied Sciences, 11: 2294-2297.

Design and power by Medwell Web Development Team. © Medwell Publishing 2022 All Rights Reserved